borobudur tour package 5 Days 4 Nights Jogjakarta Tourjogjakarta Borobudur Tour & travel


Jogjakarta borobudur tour package
5 Days 4 Nights Jogjakarta Tour

Price : 0

5 Days


Description : What experiences are waiting for you? On the 1st day, we’ll take you to the exotic Prambanan temple, and enjoy the sunset at Ratu Boko temple and in the evening you’ll watch the traditional dance performance with the Magnificent Prambanan temple as the background at Ramayana Ballet Dance performances. On the second day, you can enjoy the sunrise from Setumbu Hill and then we’ll proceed to the infamous Borobudur temple as well as Mendut Temple and Pawon temple. You’ll also explore Merapi Volcano on a Lave Tour by using the classing 4WD jeep and end the day at the heart of the city; Malioboro street where you can experience the different taste of Jogja. On the 3rd day, we’ll have water adventure by cave rafting at Pindul cave and vsit Timang beach. On the 4th day, we’ll experience the different side of the city at Kalibiru Village. Visiting the mysterious Parang Tritis beach and try sand boarding at the Sand Dunes and enjoy the tranguility of the Pine Forest. On the 5th day, you’ll get to see the heart of Jogjakarta culture that is the Sultan Palace, Taman Sari Water Castle before we transfer you to the airport.
Book Now

Include :
All Include Air-Conditioned Transportation Service Hotel Entrance & Parking Fee (s) Equipment at Pindul Cave & Timang Beach Breakfast, Lunch, Mineral Water Donation(s) Airport Transfer 4WD Jeep Tour Guide
Not Include :
Personal Expenses Hotel Additional Services (Mini Bar, Laundry, Telephone, etc)
ARRIVAL - PRAMBANAN - BOKO - RAMAYANA

Pick up airport. Continue to visit Prambanan Temple, will finisih at at Prambanan around 3.00 PM, then continue to drive to Ratu Boko Temple, wait for the sunset! 6.00 PM finish sunset. Driving back to Prambanan to see Ramayana Ballet, start at 6.30 PM, and having a dinner first before the ballet. Ramayana will over at 10.00 PM, then drive to hotel for check in. (late check in for the hotel, please let me know to inform the hotel)

SETUMBU SUNRISE - BOROBUDUR TEMPLE - MERAPI LAVA TOUR

Pick up time at 3.30 AM (tell hotel to serve breakfast box) to start going to SETUMBU to see sunrise (1 hour drive from the town). 06.00 AM finish with SETUMBU, then continue to visit Borobudur Temple, Mendut Temple, and Pawon Temple. Around 9.00 AM continue to go to Merapi Mountain, do lava tour using 4WD Jeep (1 jeep can fit 4 persons). Lava tour will take 1,5 hour for the tour. By 12.00 AM finish with lava tour, then go for lunch. Around 1.00 PM ready to drive back to the hotel, which mean you can do optional/extra visit/trip just before you reach hotel, or you can take MALIOBORO.

PINDUL CAVE - TIMANG BEACH

Pick up time at 07.00 am. Go to Gunungkidul, first do cave tubing at Pindul Cave (will reach at 09.00 AM). The duration at Pindul Cave is 3 hours. Finish cave tubing around 12.00 then go for lunch. Then continue to go to Timang Beach, 1 hour drive from the cave. Reach Timang at 2.00 PM, duration is 2 hours, around 04.00 PM ready to drive back to hotel, will reach hotel by 06.00 PM.

KALIBIRU-PARANGTRITIS BEACH-GUMUK PASIR-PINE FOREST

Pick up time at 06.00 (tell the hotel to serve breakfast box). Go to Kalibiru for 1 hour driving from the hotel. 2 hours duration at Kalibiru. Around 9.00 PM ready to go to Parangtritis beach and Gumuk Pasir. 1.5 hour driving from Kalibiru. 1.00 PM ready to go to Hutan Pinus (stop for Lunch first). Around 2.30 PM will reach Hutan Pinus. 5.00 PM will ready to drive back to hotel, and will reach hotel around 06.00 PM.

SULTAN PALACE - WATER CASTLE - AIRPORT TRANSFER

Pick up time at 10.00 AM start to go to SULTAN PALACE. 12.00 AM go for Lunch. 01.00 PM ready to visit WATER CASTLE. 3.00 PM ready to go to airport. End of service.


© 2017 Jogja Borobudur Tour & Travel